# SDR ASAA9910218

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE 'EXIT TO REAR' LIGHT ON SMOKE BARRIER NR 12 WAS FOUND TO BE INOPERATIVE.  REPLACED 'EXIT TO REAR' LIGHT ASSY, LIGHT OPERATED NORMALLY.  (M)
